On a stochastic model for continuous mass branching population
Ibrahim Rahimov
Mathematics and Computers in Simulation (MATCOM), 2007, vol. 76, issue 1, 171-176
Abstract:
It is well known that the set of non-negative integers is the state-space of usual branching stochastic processes. However in many applications one may have situations when it is difficult to count the number of individuals in the population, but some non-negative characteristic, such as volume, weight or product produced by the individuals can be measured. To model this kind of situation, branching stochastic processes with continuous state-space are introduced. In this paper two theorems which establish relationship between asymptotic behavior of processes continuous and discrete state-space and with immigration in varying environment will be proved.
Keywords: Counting process; Branching process; Immigration; Independent increment; Stationary; Environment (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407000316
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:76:y:2007:i:1:p:171-176
DOI: 10.1016/j.matcom.2007.01.019
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().